# SDR 07FDEA03078

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766334
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AGING, A/C INSP FOUND EXISTING REPAIR ON FRAME AT BS 700 BETWEEN STR 24L AND 26L DID NOT CONFORM TO SRM 51-40-3.  REMOVED EXISTING REPAIR, FABRICATED REPAIR, HFEC FRAME TRIM OUT, NO CRACKS EXIST.  INSTALLED FORMED REPAIR.  REF FED EX EA 7-53-113940.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
